Description

When pain gets in the way of your day, you need a pain reliever that will sort it out fast. For fast, effective pain relief for headaches, choose Nurofen Zavance. Nurofen Zavance is absorbed up to 2X Faster than standard Nurofen. They are easy to swallow and are fast and effective in the temporary relief of pain and/or inflammation associated with: • headache • migraine headache • tension headache • muscular pain • cold & flu symptoms • period pain • dental pain • sinus pain • back pain • arthritic pain Reduces fever. Features: • Nurofen Zavance tablets and caplets are absorbed up to 2X FASTER than standard Nurofen. • Nurofen Zavance provides effective relief of everyday aches and pains such as headaches. • Also effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migraine headache, cold & flu symptoms. • Nurofen Zavance tablets and caplets have a sugar coating. • Can be taken on an empty stomach.

Warnings

Always Read the label. Follow the directions for use. If symptoms persist, talk to your healthcare professional. Keep out of reach of children. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use if: • You have a stomach ulcer or other stomach disorders, kidney, liver or heart problems. • You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. • During the last 3 months of pregnancy. Unless a doctor has told you to, do not use: • For more than 3 days at a time. • If you have asthma. • If you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines. • If you are trying to become, regnant or during the first 6 months of pregnancy. • In children suffering from chickenpox (Varicella). • In children suffering from dehydration through diarrhoea and/or vomiting. • If you are taking medication regularly. • If you are aged 65 years or over. • In children under 7 years of age. Stop use and see your doctor immediately if: You have an allergic reaction. Do not use if the blister foil is broken on first opening.

Ingredients

Active Ingredients: Ibuprofen Sodium Dihydrate 256mg (equiv. ibuprofen 200mg). Contains: Sucrose.

Storage

Store below 25°C

$26.99
Nurofen Zavance Fast Pain Relief 256mg Ibuprofen 96 Caplets

This is a PHARMACY MEDICINE. A pharmacist may contact you within 48 hours to determine your therapeutic need before your order can be accepted.

Size: 96 Caplets
Please note this product has a maximum order quantity of 1. Thank you.
Description

When pain gets in the way of your day, you need a pain reliever that will sort it out fast. For fast, effective pain relief for headaches, choose Nurofen Zavance. Nurofen Zavance is absorbed up to 2X Faster than standard Nurofen. They are easy to swallow and are fast and effective in the temporary relief of pain and/or inflammation associated with: • headache • migraine headache • tension headache • muscular pain • cold & flu symptoms • period pain • dental pain • sinus pain • back pain • arthritic pain Reduces fever. Features: • Nurofen Zavance tablets and caplets are absorbed up to 2X FASTER than standard Nurofen. • Nurofen Zavance provides effective relief of everyday aches and pains such as headaches. • Also effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migraine headache, cold & flu symptoms. • Nurofen Zavance tablets and caplets have a sugar coating. • Can be taken on an empty stomach.

Warnings

Always Read the label. Follow the directions for use. If symptoms persist, talk to your healthcare professional. Keep out of reach of children. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use if: • You have a stomach ulcer or other stomach disorders, kidney, liver or heart problems. • You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. • During the last 3 months of pregnancy. Unless a doctor has told you to, do not use: • For more than 3 days at a time. • If you have asthma. • If you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines. • If you are trying to become, regnant or during the first 6 months of pregnancy. • In children suffering from chickenpox (Varicella). • In children suffering from dehydration through diarrhoea and/or vomiting. • If you are taking medication regularly. • If you are aged 65 years or over. • In children under 7 years of age. Stop use and see your doctor immediately if: You have an allergic reaction. Do not use if the blister foil is broken on first opening.

Ingredients

Active Ingredients: Ibuprofen Sodium Dihydrate 256mg (equiv. ibuprofen 200mg). Contains: Sucrose.

Storage

Store below 25°C